MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 16 GA X 6IN (16 CM); CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 16 GA X 6IN (16 CM); CATHETER PERCUTANEOUS
Catalog Number CV-04306
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Codes Discomfort (2330); Needle Stick/Puncture (2462)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "in the operating theatre, after inserting the guide into the puncture needle, the guide became stuck." there was delay to therapy.The patient required a second puncture to complete the procedure.There was no medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one guidewire and 18 ga introducer needle along with the lidstock.The guidewire was returned advanced through the 18 ga introducer needle.Signs of use in the form of biological material were observed on the guide wire and inside the needle cannula.Visual inspection revealed that the distal j bend of the guidewire was misshapen, and a single kink was observed on the guidewire body.Microscopic examination confirmed the observed damage and showed that both the distal and proximal welds were full and spherical.The kink in the guide wire measured 325 mm from the proximal tip.The overall length of the guide wire measured 456 mm, which is within the specification limits of 450mm-458mm per guide wire product drawing.The outer diameter of the guide wire measured 0.809 mm, which is within the specification limits of 0.788mm-0.826mm per guide wire product drawing.The outer diameter of the needle cannula measured 0.0502" which is within the specification limits of 0.0495 - 0.0505" per needle cannula product drawing.The inner diameter of the needle cannula measured 0.041", which is within the specification limits of 0.041 - 0.043" per needle cannula product drawing.The guide wire and introducer needle were functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle." undue force was required to dislodge the guide wire from the cannula.Upon removal, a large amount of excess biological material was observed on the guidewire and within the cannula.The biological material was completely removed, and the returned guidewire passed through the returned 18 ga introducer needle.Minor resistance was observed at the location of the kink; however, the undamaged portions of the guidewire advanced through the introducer needle without resistance.A manual tug test confirmed that the distal and proximal welds were secure and intact.A device history record review was performed, and no relevant manufacturing issues were identified.The ifu provided with the kit informs the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested." the report of kinking due to guide wire/needle resistance was confirmed through complaint investigation of the returned sample.Visual examination identified one kink on the guidewire body and a misshapen distal j band.Functional testing identified a build-up of excess biological material within the needle cannula.Undue force was required to remove the guidewire from the cannula.After removal of the biological material, the returned guidewire was passed through the returned introducer needle, with minor resistance observed at the kink location while the undamaged portions advanced without resistance.Dimensional inspection confirmed that the guidewire and introducer needle met all applicable specifications.Review of the device history record did not identify any manufacturing-related nonconformances.Based on the customer report and the condition of the returned sample, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CVC SET: 16 GA X 6IN (16 CM)
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24344531
Report Number3006425876-2026-00236
Device Sequence Number15911678
Product Code DQY
UDI-Device Identifier00801902105172
UDI-Public(01)00801902105172(11)250221(17)291031(10)71F25B0727(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCV-04306
Device Lot Number71F25B0727
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown